# SDR F6LM95102

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095T
- Make and model: Snias AS350B2
- Aircraft serial: 2671
- System (JASC): 6220 · Main Rotor Head
- Part: Stop Assy
- Part number: 704A3363310951
- Condition: Defective
- Location: M/R Head
- Part time: 995 hours
- Component: 350A31000106
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HAS A BLISTER AND RUBBER RUNS AT TOP.  REPLACED BEARING
